RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1966, Volume 21, Issue 2(128), Pages 257–258 (Mi umn5865)  

Mathematical Events in the USSR

Second Summer Topological School

A. A. Kirillov, S. P. Novikov, D. B. Fuchs, I. R. Shafarevich


Full text: PDF file (254 kB)

Citation: A. A. Kirillov, S. P. Novikov, D. B. Fuchs, I. R. Shafarevich, “Second Summer Topological School”, Uspekhi Mat. Nauk, 21:2(128) (1966), 257–258

Citation in format AMSBIB
\Bibitem{KirNovFuc66}
\by A.~A.~Kirillov, S.~P.~Novikov, D.~B.~Fuchs, I.~R.~Shafarevich
\paper Second Summer Topological School
\jour Uspekhi Mat. Nauk
\yr 1966
\vol 21
\issue 2(128)
\pages 257--258
\mathnet{http://mi.mathnet.ru/umn5865}


Linking options:
  • http://mi.mathnet.ru/eng/umn5865
  • http://mi.mathnet.ru/eng/umn/v21/i2/p257

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:442
    Full text:174
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019